Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Taking Krimson for acne, gained weight. Suggestions?

hii m consuming krimson 35 from last 10 months for acne .. i have gain 4 kg since then.I was 52kg when i started taking medicine. I am 27yr old and my height is 5 2 . my acne is totally gone now. but i am scared that if i start stopping taking pill i will again get started with acne. but continuous increase in weight is also bothering me. please suggest should i continue to take krimson 35 or not.
Asked On : Mon, 29 Oct 2012
Answers:  1 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hi ss,
Thanks for writing in to Healthcare Magic!
Krimson35 contains cyproterone and oestrogen so can lead to weight gain if you have no other weight control measures in application.
If you do not have mestrual problems then you can have other treatments for acne which are more effective and without weight gain. So visit your dermatologist for a better switch over.
If there is PCOD or problem with menses then take other measures to control weight, like dieting and exercises.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!
Answered: Tue, 30 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor